









Desertcart purchases this item on your behalf and handles shipping, customs, and support to Hungary.
💪 Stay unstoppable with powerful, non-drowsy cold & flu relief!
Amazon Basics Daytime Cold and Flu Relief is a 12 fl oz liquid medicine formulated with acetaminophen (325 mg), dextromethorphan HBr (10 mg), and phenylephrine HCl (5 mg) to provide maximum strength, non-drowsy relief from multiple cold and flu symptoms including headache, fever, sore throat, nasal congestion, and cough. Suitable for adults and children 6+, this gluten, alcohol, and antihistamine-free formula helps you power through your day with trusted Amazon Basics quality.
































| ASIN | B07JKZBL1F |
| Active Ingredients | Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Phenylephrine HCl 5 mg |
| Additional Features | Non-Drowsy |
| Age Range Description | Adult |
| Best Sellers Rank | #1,047 in Our Brands ( See Top 100 in Our Brands ) #51 in Cold & Flu Medicine |
| Brand | Amazon Basics |
| Brand Name | Amazon Basics |
| Container Type | Bottle |
| Customer Reviews | 4.7 out of 5 stars 2,975 Reviews |
| Flavor | Original |
| Global Trade Identification Number | 00370030145188 |
| Item Dimensions | 2.5 x 2.5 x 7.25 inches |
| Item Form | Liquid |
| Item Weight | 16 ounces |
| Item dimensions L x W x H | 2.5 x 2.5 x 7.25 inches |
| Manufacturer | Amazon.com LLC |
| Model Name | Amazon Basic Care Daytime Cold & Flu Liquid; Cold Care for Daytime Cold and Flu, 12 Fluid Ounces |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Fever, Headache Relief, Minor Aches and Pains, Nasal Congestion and Cough, Sore throat |
| Specific Uses For Product | Cold |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Whole Body |
| UPC | 370030145188 195515119603 |
| Unit Count | 12 Fluid Ounces |
M**1
MY TAKE
RECENTLY HAD A COLD - TOOK THIS 2X EACH DAY AND IT WORKED JUST AS GOOD AS "DAYCARE" BRAND AT A GREATLY REDUCED PRICE - SAME QUANITY, TASTE AND EFFECTIVENESS - I WILL BUY A COUPLE MORE OF THESE NOW BECAUSE I'LL NEED THEM BEFORE WINTER IS DONE - PROMPT DELIVERY WITH NO DAMAGE - I HAD ALSO BOUGHT & USED SOME OF THE NIGHTIME PRODUCT, WHICH ALSO HAD THE SAME QUANITY, TASTE & EFFECTIVENESS -- I WOULD RECOMMEND BOTH PRODUCTS
A**A
Good product
Works very well for those who can't take allery medicine.
P**Y
Love the Amazon products
Works just as well as the original
E**H
It's DayQuil
It's DayQuil. Great price.
M**A
Keep up the good work 👏 🙌🏽
Love it
D**Y
Works great
Don’t waste your money on the name brands, this is made of the exact same stuff and works just as well.
D**D
Worked Great When I Was Sick
This Amazon Basic Care Daytime Cold & Flu Liquid worked great while I was sick. It helped relieve my symptoms and made it easier to get through the day without feeling completely miserable. The orange flavor was manageable, and it was easy to take when I wasn’t feeling well. It did what I needed it to do and helped me stay functional while recovering.
B**E
NO Sucrolose! <3
I’m an adult and I take this liquid because swallowing pills is hard for me. The taste isn’t bad and it’s priced so well! My favorite part is that there is NO sucrolose! I feel like every other liquid brand has sucrolose. I love still being able to take liquid and not have fake sugar that I don’t ingest.
Trustpilot
4 days ago
1 month ago